# SDR SIMA2019060421006

- Difficulty date: May 21, 2019
- Submitted: June 4, 2019
- Operation: Air carrier
- Aircraft: N670AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145790
- Aircraft time: 37,950 hours, 32,973 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crossbeam
- Part number: 14017439401
- Condition: Cracked
- Location: Nlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CROSSMEMBER ON THE AFT SIDE OF NLG UPLOCK BOX HAS A 1 1/2" CRACK.-C/A-REPLACED CROSSMEMBER ON AFT SIDE OF NLG UPLOCK BOX IAW SRM 51-40-02.
